The Michigan Mathematical Journal

Functional calculus for noncommuting operators.

Gelu Popescu

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 42, Issue 2 (1995), 345-356.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005232

Mathematical Reviews number (MathSciNet)
MR1342494

Zentralblatt MATH identifier
0876.47016

Digital Object Identifier
doi:10.1307/mmj/1029005232

Subjects
Primary: 47A60: Functional calculus
Secondary: 46L89: Other "noncommutative" mathematics based on C-algebra theory [See also 58B32, 58B34, 58J22] 47A20: Dilations, extensions, compressions 47A45: Canonical models for contractions and nonselfadjoint operators

Citation

Popescu, Gelu. Functional calculus for noncommuting operators. The Michigan Mathematical Journal 42 (1995), no. 2, 345--356. doi:10.1307/mmj/1029005232. http://projecteuclid.org/euclid.mmj/1029005232.


Export citation